# SDR AALA20041194

- Difficulty date: December 6, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5887275505
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - INFLIGHT CENTER WINDSHIELD ARCHED ON RIGHT SIDE AND WINDSHIELD CRACKED AT FL370.  REPLACED WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
